General Letters in Mathematics

Volume 12 - Issue 1 (2) | PP: 9 - 22 Language : English
DOI : https://doi.org/10.31559/glm2022.12.1.2
80
26

Extensions of Nil-Reversible Rings with an Endomorphism α

Iman Jalal Ali ,
Chenar Abdul Kareem Ahmed
Received Date Revised Date Accepted Date Publication Date
10/1/2022 28/2/2022 16/3/2022 18/5/2022
Abstract
The concept of an α − nil reversible ring is a generalization of α − reversible ring as well as an extension of nil reversible rings. We first consider basic properties of α − nil reversible rings. Then we investigate extensions of α − nil reversible, including trivial extension, Dorroh extension and Jordan extension.


How To Cite This Article
Ali , I. J. & Ahmed , C. A. K. (2022). Extensions of Nil-Reversible Rings with an Endomorphism α. General Letters in Mathematics, 12 (1), 9-22, 10.31559/glm2022.12.1.2

Copyright © 2022, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.